MathSciNet Relay Station
MathSciNet bibliographic data
MR190215 (32 #7629) 20.10
Lihtman, A. I. On residually nilpotent groups. (Russian) Sibirsk. Mat. Ž. 6 1965 862–866.
Links to the journal or article are not yet available
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement